# SDR AALA201802129046

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 60,595 hours, 26,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Condition: Missing
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  GEAR WAS RETRACTED AND NOSE GEAR DOOR INDICATED PARTIALLY OPEN.  CYCLED THE LANDING GEAR HANDLE IAW ECAM PROCEDURES TO VNO REMEDY.  DURING CRUISE,  INDICATION CHANGED TO CLOSED. FOUND NOSE LANDING GEAR DOOR, GROUND OPENING HANDLE LOCKING MECHANISM BINDING AND MISSING A PIN. THE LANYARD WAS CLEANED AND LUBRICATED THE HANDLE.  INSTALLED A NEW PIN AND LANYARD, OPS CHECKED GOOD, MOVES FREELY IAW AMM 32-22-17.
